# SDR ASOA2013100809185

- Difficulty date: September 25, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 33,932 hours, 30,947 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE DAMAGE ON DOOR SIDE OF ASD HINGE.  BLENDED OUT GOUGE DAMAGE IAW SRM 51-12-00.   MAJOR REPAIR.
